# SDR AALA202407312902

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,484 hours, 15,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD FLASHLIGHT BELOW LEFT AFT FLIGHT ATTENDANT SEAT WOULD NOT PRESS TO TEST. REPLACED BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
